On free acts over semigroups and their lattices of radical subacts

Document Type : Research Paper


Department of Mathematics, Jahrom University, Jahrom, Iran.


This study aims to investigate free objects in the category of acts over an arbitrary semigroup S. We consider two generalizations of free acts over arbitrary semigroups, namely acts with conditions (F1) and (F2), and give some new results about (minimal) prime subacts and radical subacts of any S-act with condition (F1). Furthermore, some lattice structures for some collections of radical subacts of free S-acts are introduced. We also obtain some results about the relationship between radical subacts of free S-acts and radical ideals of S. Moreover, for any prime ideal P of a semigroup S with a zero, we find a one-to-one correspondence between the collections of P-prime subacts of any two free S-acts. Also, it is shown that all free S-acts have isomorphic lattices of radical multiplication subacts.


Main Subjects

[1] Ahsan,  J. and  Zhongkui, L.,  Prime and semiprime acts over monoids with zero,  Math. J. Ibaraki Univ. 33 (2001), 9-15.
[2] Clifford, A.H. and Preston,  G.B., ``The algebraic theory of semigroups'',  Vols.  1,2,  Math.  Surveys,  No.  7.  Amer. Math.  Soc.  Providence,  R.I, 1961. 
[3] Dauns, J., Prime modules, J. Reine Agnew. Math. 298 (1978), 156-181.
[4] Estaji, A.A. and Tajnia, S., Prime subacts over commutative monoids with zero, Lobachevski J. Math. 32(4) (2011), 358-365.
[5] Keimel, K., The representation of lattice ordered groups and rings by sections in sheafs, Lect. Note in Math. 248 (1971), 2-96.
[6] Kilp, M.,  Knauer, U., and Mikhalev, A.V., ``Monoids,  Acts and Categories'', Walter de Gruyter, 2000.  
[7] Luo, C., $S$-Lattice congruences of $S$-lattices, Algebra Colloq. 19(3) (2012), 465-472.
[8] Naghipoor,  M.A., On prime and radical subacts of acts over semigroups, Comm. Algebra 51(5) (2023), 1779-1799.
[9] Naghipoor,  M.A. and  Ershad,  M., Retractable and coretractable acts over semigroups, Southeast Asian Bull. Math. 40 (2016), 887-903.
[10] Pirashvili, I., On the spectrum of monoids and semilattices, J. Pure Appl. Algebra 217(5) (2013), 901-906.
[11] Rosenthal, K.I., ``Quantales and their applications'', John Wiley and Sons, Inc., 1990.  
[12] Shabir, M. and  Shaheen, S., On Prime and semiprime generalized hyperaction of hypermonoid, Math. Slovaca. 67(3) (2017), 657-670.
[13] Wu,  H. and Li, Q., On the spectra of commutative semigroups, Semigroup Forum.  101 (2020), 465-485.